# SDR USAA000385

- Difficulty date: March 20, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,405 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FUSELAGE SKIN 2.24 INCH CRACKED, STATION 767, STRINGER 19R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
